# SDR 96UAL900775

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: MR73150155
- Condition: Failed
- Location: Lt Engine
- Component: Sundstrandem, MR73150155
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON APPROACH, LEFT ENGINE FLAMED OUT.  ENGINE SHUTDOWN.  *S/D*  IMPROPER LAPPING OF BEARINGS BY THE OEM CAUSED THE FUEL GEAR STAGE BEARINGS TO BIND WITH THE HOUSING.  UAL  OVERHAULED AND REPLACED BEARINGS ON FUEL PUMPS PRODUCED DURING THE SAME TIME PERIOD, OPERATION CHECKS NORMAL.
